# SDR UALA2013071004820

- Difficulty date: July 9, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 39,790 hours, 16,329 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ECAM MESSAGE ILLUMINATED.  NO VISIBLE SMOKE OR FUMES. REPLACED AEVC COMPUTER AND OPS CHECKED OK.  NO FAULTS.
